Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: T
Number of items: 1.

T

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

This list was generated on Thu Sep 20 04:23:38 2018 BST.